# SDR K11A2023062900216

- Difficulty date: March 30, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 43,027 hours, 23,375 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Part time: 43,027 hours, 23,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FUSELAGE APROX. STA 480 AREA AROUND WINDOW PLUG HAS EVIDENCE OF CORROSION.
